UAB Digital Repository of Documents 11 records found  previous11 - 11  jump to record: Search took 0.00 seconds. 
11.
15 p, 645.7 KB On the wave length of smooth periodic traveling waves of the Camassa-Holm equation / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
This paper is concerned with the wave length of smooth periodic traveling wave solutions of the Camassa-Holm equation. The set of these solutions can be parametrized using the wave height a (or ''peak-to-peak amplitude''). [...]
2015 - 10.1016/j.jde.2015.03.027
Journal of differential equations, Vol. 259 (2015) , p. 2317-2332  

UAB Digital Repository of Documents : 11 records found   previous11 - 11  jump to record:
See also: similar author names
2 Geyer, Adelina
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.